# SDR SWAA2023100306641

- Difficulty date: October 3, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N245WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32506
- Aircraft time: 57,841 hours, 34,763 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: NOTREPORTED
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR HAS A VISIBLE .4' CRACK ON THE LOWER FORMED INTERCOSTAL; LOCATED 12' FROM FORWARD EDGE OF DOOR AND 32.5' FROM BOTTOM EDGE. EXTENDS FROM THE UPPER INBOARD CORNER TO THE TOOLING HOLE.  PERFORMED NDT PART 6 51-00-00 PROCEDURE 23 TO VERIFY CRACK.  REMOVED FORWARD ENTRY DOOR AS PER AMM 52-11-00.  REMOVED AND REPLACED FORWARD ENTRY DOOR PER MM 52-11-00 OPS CHECK GOOD
